Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Concentration for noncommutative polynomials in random matrices


Authors: Mark W. Meckes and Stanisław J. Szarek
Journal: Proc. Amer. Math. Soc. 140 (2012), 1803-1813
MSC (2010): Primary 60E15, 60B20
Published electronically: September 6, 2011
MathSciNet review: 2869165
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a concentration inequality for linear functionals of noncommutative polynomials in random matrices. Our hypotheses cover most standard ensembles, including Gaussian matrices, matrices with independent uniformly bounded entries and unitary or orthogonal matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 60E15, 60B20

Retrieve articles in all journals with MSC (2010): 60E15, 60B20


Additional Information

Mark W. Meckes
Affiliation: Department of Mathematics, Case Western Reserve University, Cleveland, Ohio 44106-7058
Email: mark.meckes@case.edu

Stanisław J. Szarek
Affiliation: Department of Mathematics, Case Western Reserve University, Cleveland, Ohio 44106-7058 — and — Université Pierre et Marie Curie, Institut de Mathématiques de Jussieu (Equipe d’Analyse Fonctionnelle), BC 247, 4 Place Jussieu, 75252 Paris Cedex 05, France
Email: szarek@cwru.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-11262-0
PII: S 0002-9939(2011)11262-0
Received by editor(s): January 17, 2011
Published electronically: September 6, 2011
Communicated by: Marius Junge
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.